# SDR 97UAL900063

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Mech
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED FLAP WARNING, EXECUTED GO-AROUND.  OUTBOARD FLAP INDICATOR SHOWS ABOUT 28 DEGREES INSTEAD OF 30 DEGREES.  *S/D*  FOUND FLAPS OUT OF RIG.  RERIGGED FLAPS, SYSTEM CHECKS OK.
